# SDR CHQA200800117

- Difficulty date: June 18, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0884
- Condition: Seized
- Location: Te Flaps
- Part time: 2,904 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5707, PNS TO IAH.  ON APPROACH WHEN FLAPS WERE SELECTED FROM 30 TO 45, A FLAPS FAIL EICAS CAUTION MESSAGE WAS DISPLAYED AND THE FLAPS WERE STUCK AT 42.  THE FLIGHT WENT AROUND AND THEN LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU AND FOUND THAT THE FLAP POWER DRIVE UNIT WAS AT FAULT.  THE PDU WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  (S)
